# SDR SWAA100659

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 70,323 hours, 62,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD ENTRY EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
